Novo-Venlafaxine XR

Aug 6, 2007 Full story: C-Health 264

How does Novo-Venlafaxine XR work? What will it do for me? Venlafaxine belongs to the class of antidepressant medications known as serotonin and norepinephrine reuptake inhibitors . via C-Health

Full Story
First Prev
of 14
Next Last
anonymous

Calgary, Canada

#1 Oct 31, 2007
dont use it...i'm on it now and im about to get off of it. my mood has been changing like crazy...i dont get panic attacks anymore but my depression is so much worse. i just feel very strange and i cant even explain it. i just dont feel like myself and i've been having strange dreams and cant fall asleep very easily. There are too many side affects...its not worth it.
unknown

Sault Sainte Marie, Canada

#2 Nov 20, 2007
my mother uses it. & im pretty sure this is happening to her too ..
anonymous

Regina, Canada

#3 Nov 24, 2007
I have been taking this drug for a few months now and I also notice myself having lots of strange dreams, some of them are nightmares and I am unable to wake up. But I do not experience any worsening depression.
Breanna

Ottawa, Canada

#4 Nov 26, 2007
I am taking it and I like it a lot.
Don't know what either of you are talking about, I have been on it for almost a year now and things are dandy
Luke

Moncton, Canada

#5 Dec 3, 2007
I started it just 3 weeks ago and i'm really considering getting off of it as well. i don't feel like myself even a little bit and find i can't even get any enjoyment out of playing the guitar( what i've always done to deal with my depression). not to mention the chills, sweats, sleep limited to 3 hours a night, dizziness, etc.
steve

Thunder Bay, Canada

#6 Dec 8, 2007
its working great for me , no more panic attacks or anxiety, had to go up to 225mg,s though
, feel great, confidence back, praise god.
Myrna

Winnipeg, Canada

#7 Dec 15, 2007
I have been taking this drug for about a year and it has been fine. About 3 weeks ago I developed a rash on my forehead 2 days after the rash on my forehead my hands started to itch and burn,it has gotten progressive worse, it is now on my face, hands, arms,etc.,all the way to my knees. This is a reaction called "Stevens-Johnson Syndrome".If you are taking this drug and your head is itcy or if you have any of these types of symptoms, SEE YOU DR. IMMEDIATELY. It has taken 3 weeks for us to finally figure it out. This is not a fun thing to go through and can be very dangerous.
Crystale

Toronto, Canada

#8 Dec 19, 2007
Im just starting to take it and i read somewhere that u should drink while on it? is this true?
crystale

Toronto, Canada

#9 Dec 19, 2007
i meant shouldnt drink *
Jen

Toronto, Canada

#10 Jan 4, 2008
I started taking this drug on Dec 17/07 for anxiety and panic attacks. It is working, I have been able to sleep. Three times now I have waken up in the morning and had a little rash(little tiny red dots, and its itchy) on my hand and then on my inner arm and the last place was on top of my arm it goes away within the day. I am wondering if this is from this drug.
shamer

Windsor, Canada

#11 Jan 5, 2008
don't drink or smoke(pot) while on effexor, at least not until you have been on it for a while.
Chris

Canada

#12 Jan 6, 2008
I started taking this drug about a month ago. My depression has been better, but the dreams are wild. I also have experienced a rash, but didn't know what was causing it until I read other posts. This drug has hepled my drepression regarding not seeing my kids anymore and going through a divorce. I just got to remember to take it daily. I went 3 days without and the dizziness was the worst. All in all. It does the drick
Guy

Atikokan, Canada

#13 Jan 7, 2008
I have been on it for about a year. it seems to do the job but now It's starting to make me have dizzy spells. and itchy finger tips. I stopped taking it a couple of days ago, the dizziness is getting worse.
Nancy

London, Canada

#14 Jan 8, 2008
SSNRI's get a bum rap. If other anti-dep. meds do not work. It surely is one to try. You have to give it a chance, at least three weeks. I found Effexor XR was the only one that worked for me; after trying Luvox, MAO's, Wellbutrin. Effexor was quick and efficient for me. I have absolutely no side effects or weird dreams & I am back to my happy and goal oriented self. Your doctor or psychiatrist is the one to ask. You will find all sorts of info. online, some not entirely correct.
Nancy

London, Canada

#15 Jan 8, 2008
Guy wrote:
I have been on it for about a year. it seems to do the job but now It's starting to make me have dizzy spells. and itchy finger tips. I stopped taking it a couple of days ago, the dizziness is getting worse.
Of course, the dizziness is getting worse. You do not just stop any medication. You have to go off it very gradually, any doctor would tell you that. You should talk to your doctor about what you experienced; perhaps the medication should be increased or your symptoms are from something else
Nancy

London, Canada

#16 Jan 8, 2008
Chris wrote:
I started taking this drug about a month ago. My depression has been better, but the dreams are wild. I also have experienced a rash, but didn't know what was causing it until I read other posts. This drug has hepled my drepression regarding not seeing my kids anymore and going through a divorce. I just got to remember to take it daily. I went 3 days without and the dizziness was the worst. All in all. It does the drick
Your dreams probably are influenced by what is happening in your life. I take Effexor and I have active dreams, but not weird. It is important that you don't miss a day, let alone 3 days. Take it like you're taking your vitamins, in the morning with breakfast.

Don't want to be a know it all, but I have had a whole life batting bi-polar and depression in particular.
Nancy

London, Canada

#17 Jan 8, 2008
crystale wrote:
i meant shouldnt drink *
You shouldn't drink probably because it intensifies the alcohol content. I can have a glass of wine or 2; but that's it, whereas before I could drink more. The odd wine or beer I find does not hurt. You have to know your own body.
ghost

Scarborough, Canada

#18 Jan 8, 2008
Can you smoke pot while on Novo-Venlafaxine XR? I'm on 150mg. What will happen if I just stop?
ghost

Scarborough, Canada

#19 Jan 8, 2008
What would happen if I just stop taking this effexor after taking it for a few months?
captain cannabis

Vancouver, Canada

#20 Jan 8, 2008
ghost wrote:
Can you smoke pot while on Novo-Venlafaxine XR? I'm on 150mg. What will happen if I just stop?
NO NO NO NO!!!..DO NOT smoke weed while on effexor. marijuana affects (raises) your seretonin levels....if you toke while you take effexor, you can REALLY REALLY cause problems with your seretonin levels...seriously, give up one orthe other...DON"T DO BOTH

Tell me when this thread is updated:

Subscribe Now Add to my Tracker
First Prev
of 14
Next Last

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Depression Discussions

Title Updated Last By Comments
How long before feeling the effects of Zoloft (... 12 hr DeniseT 41
Erie ranks 4th among most depressed U.S. regions (Aug '11) Wed feelin better 60
First blood test for depression proven to work Sep 16 robina 1
Are menopause and depression really connected? Sep 16 robina 1
The Lancet journals: Three-quarters of depresse... Aug 29 MMR CAUSES AUTISM 2
Adding therapy to meds may speed depression rec... Aug 29 robina 2
Is depression curable? Of course it is Aug 29 HumanSpirit 1
•••

Depression People Search

Addresses and phone numbers for FREE

•••